# SDR 2010FA0000215

- Difficulty date: February 18, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N315W
- Make and model: Beech A36
- Aircraft serial: E3515
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 10652404419
- Condition: Frayed
- Location: Ailerons
- Part time: 2,266 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-PURCHASE INSPECTION, FOUND CONTROL YOKE BINDING WHEN TURNED TO THE LT AT APPROX 45 DEGREES.  INSPECTED AILERON CNTRL SYS AND FOUND SCREW LODGED IN PULLEY GROOVE AND DAMAGED CABLE.  ACFT HAD FLOWN 2.0 HRS SINCE LAST ANNUAL INSPECTION.  THE SCREW APPEARED TO BE A FLOOR PANEL SCREW.
